×

Discussion on generalized-\((\alpha\psi,\beta\phi)\)-contractive mappings via generalized altering distance function and related fixed point theorems. (English) Zbl 1469.54064

Summary: We extend the notion of \((\alpha\psi,\beta\phi)\)-contractive mapping, a very recent concept by the first two authors [Fixed Point Theory Appl. 2013, Paper No. 205, 18 p. (2013; Zbl 1469.54063)]. This allows us to consider contractive conditions that generalize a wide range of nonexpansive mappings in the setting of metric spaces provided with binary relations that are not necessarily neither partial orders nor preorders. Thus, using this kind of contractive mappings, we show some related fixed point theorems that improve some well-known recent results and can be applied in a variety of contexts.

MSC:

54H25 Fixed-point and coincidence theorems (topological aspects)
54E40 Special maps on metric spaces
54F05 Linearly ordered topological spaces, generalized ordered spaces, and partially ordered spaces

Citations:

Zbl 1469.54063
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Ran, A. C. M.; Reurings, M. C. B., A fixed point theorem in partially ordered sets and some applications to matrix equations, Proceedings of the American Mathematical Society, 132, 5, 1435-1443, (2004) · Zbl 1060.47056
[2] Nieto, J. J.; Rodríguez-López, R., Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order, 22, 3, 223-239, (2005) · Zbl 1095.47013
[3] Bhaskar, T. G.; Lakshmikantham, V., Fixed point theorems in partially ordered metric spaces and applications, Nonlinear Analysis: Theory, Methods & Applications, 65, 7, 1379-1393, (2006) · Zbl 1106.47047
[4] Berinde, V.; Borcut, M., Tripled fixed point theorems for contractive type mappings in partially ordered metric spaces, Nonlinear Analysis: Theory, Methods & Applications, 74, 15, 4889-4897, (2011) · Zbl 1225.54014
[5] Borcut, M.; Berinde, V., Tripled coincidence theorems for contractive type mappings in partially ordered metric spaces, Applied Mathematics and Computation, 218, 10, 5929-5936, (2012) · Zbl 1262.54017
[6] Karapınar, E., Quadruple fixed point theorems for weak \(\phi\)-contractions, ISRN Mathematical Analysis, 2011, (2011) · Zbl 1235.54041
[7] Karapinar, E.; Berinde, V., Quadruple fixed point theorems for nonlinear contractions in partially ordered metric spaces, Banach Journal of Mathematical Analysis, 6, 1, 74-89, (2012) · Zbl 1264.47057
[8] Berzig, M.; Samet, B., An extension of coupled fixed point’s concept in higher dimension and applications, Computers & Mathematics with Applications, 63, 8, 1319-1334, (2012) · Zbl 1247.54048
[9] Karapınar, E.; Roldán, A.; Martínez-Moreno, J.; Roldán, C., Meir-Keeler type multidimensional fixed point theorems in partially ordered metric spaces, Abstract and Applied Analysis, 2013, (2013) · Zbl 1272.54036
[10] Roldán, A.; Karapinar, E., Some multidimensional fixed point theorems on partially preordered \(G^*\)-metric spaces under (ψ, \(\varphi\))-contractivity conditions, Fixed Point Theory and Applications, 2013, article 158, (2013) · Zbl 1293.54035
[11] Roldán, A.; Martínez-Moreno, J.; Roldán, C., Multidimensional fixed point theorems in partially ordered complete metric spaces, Journal of Mathematical Analysis and Applications, 396, 2, 536-545, (2012) · Zbl 1266.54094
[12] Khan, M. S.; Swaleh, M.; Sessa, S., Fixed point theorems by altering distances between the points, Bulletin of the Australian Mathematical Society, 30, 1, 1-9, (1984) · Zbl 0553.54023
[13] Alghamdi, M. A.; Karapınar, E., \(G\)-\(\beta\)-\(\psi\)-contractive-type mappings and related fixed point theorems, Journal of Inequalities and Applications, 2013, article 70, (2013) · Zbl 1452.54023
[14] Berzig, M.; Karapinar, E., Fixed point results for (αψ, β\(\varphi\))-contractive mappings for a generalized altering distance, Fixed Point Theory and Applications, 2013, 1, article 205, (2013) · Zbl 1478.47092
[15] Moradi, S.; Farajzadeh, A., On the fixed point of \((\psi - \varphi)\)-weak and generalized \((\psi - \varphi)\)-weak contraction mappings, Applied Mathematics Letters, 25, 10, 1257-1262, (2012) · Zbl 1252.54042
[16] Popescu, O., Fixed points for \((\psi, \phi)\)-weak contractions, Applied Mathematics Letters, 24, 1, 1-4, (2011) · Zbl 1202.54038
[17] Samet, B.; Turinici, M., Fixed point theorems on a metric space endowed with an arbitrary binary relation and applications, Communications in Mathematical Analysis, 13, 2, 82-97, (2012) · Zbl 1259.54024
[18] Berzig, M., Coincidence and common fixed point results on metric spaces endowed with an arbitrary binary relation and applications, Journal of Fixed Point Theory and Applications, 12, 1-2, 221-238, (2012) · Zbl 1267.54039
[19] Kirk, W. A.; Srinivasan, P. S.; Veeramani, P., Fixed points for mappings satisfying cyclical contractive conditions, Fixed Point Theory, 4, 1, 79-89, (2003) · Zbl 1052.54032
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.